# SDR CALA9802008

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Condition: Discharged
- Location: Cabin
- Component: Engmagnetics
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SYSTEM IN A ZONE FAILED AFTER SIX MINUTES.  THE BATTERY PACKS WERE REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
